MathSciNet Relay Station
MathSciNet bibliographic data
MR2180862 58E05 (35B25 35J20 35J60)
Byeon, Jaeyoung; Park, Junsang Singularly perturbed nonlinear elliptic problems on manifolds. Calc. Var. Partial Differential Equations 24 (2005), no. 4, 459–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement